# SDR A6WA201441349

- Difficulty date: February 26, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Condition: Broken
- Location: Rt Eng Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON UPPER RT ENGINE BEAM IS BROKEN.  R & R ANGLE IAW SRM 51-42-21.
